# SDR ASAA2021121436895

- Difficulty date: December 14, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 49,197 hours, 14,636 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ILLUMINATED AND APU DID NOT START. GROUNDED - YES. CW B737-800 FIM 49-40 TASK 803 APU CHIP DETECTOR HAD NO METAL, BATTERY VOLTAGE IS GOOD AND APU ROTATES FREELY. STARTED APU SEVERAL TIMES WITH NO DEFECTS NOTED.
